Is Atripla good choice for a Hepatitis C & HIV coinfection Patient?
Jun 9, 2011
Is Atripla good choice for a Hepatitis C & HIV coinfection Patient? Since I have change Combivir & Viracept combo in recent days (two moths already) to Atripla treatment, cause of facial and body Lipoatrophy, i have noticed myself more tired and uninterested in life that usual. Is posible that the new treatment with Atripla is worsen my Hep C condition? What other posible treatment available?
Response from Dr. McGovern
I think you should discuss these symptoms with your doctor so he or she may also examine you and check some blood tests to be certain that you are tolerating Atripla. It is a potent medication that combines three good medications into one pill. However, it can have some effects in terms of depression of mood, so this is a possibility. I would also check your liver function tests to be certain these are stable.
As for HCV, I have used Atripla in many HCV infected patients. It is also a drug that is being studied in combination with Peg/Ribavirin/ and Telaprevir for the treatment of HCV infection. This study is showing early promising results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- How Long After Sex Do Symptoms Of A Std Occur?
- I Have A Bump Under My Skin On My Vagina Is It A Std
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Physical Signs Of Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.